MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 4.5" (11 CM) APPX 0.53 ML, SMALLBORE QUADFUSE EXT SET W/4 MICROCLAVE® CLEAR, 4 C; STOPCOCK, I.V. SET

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 4.5" (11 CM) APPX 0.53 ML, SMALLBORE QUADFUSE EXT SET W/4 MICROCLAVE® CLEAR, 4 C; STOPCOCK, I.V. SET
Catalog Number MC330087
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/15/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is available for evaluation; however, has not yet been received.D4: only di provided as lot number is unknown.Additional reporter: (b)(6).
 
Event or Problem Description
The event involved a 4.5" (11 cm) appx 0.53 ml, smallbore quadfuse ext set w/4 microclave¿ clear, 4 clamps (red, yellow, white, blue), rotating luer where it was reported the amber medline tubing connected to the blue port of the rue picc (peripherally inserted central catheter) was found to be wet at the top where the posilock connects to it, twice.First time they thought maybe some flush had dripped on it at time of connection, so it was wiped dry.A new med was hung and infused; the tubing again was found to be wet at the top near the connection on thursday and sticker wet this time as well.The tubing was removed and a new medline was placed.There was unknown patient involvement, unknown patient harm and unknown delay in therapy.
 
Additional Manufacturer Narrative
The reported complaint of a leak could not be confirmed.Without the return of the sample or a photo/video a comprehensive review cannot be performed and a probable cause cannot be determined.

Brand Name
4.5" (11 CM) APPX 0.53 ML, SMALLBORE QUADFUSE EXT SET W/4 MICROCLAVE® CLEAR, 4 C
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key21449534
Report Number9617594-2025-00343
Device Sequence Number7968116
Product Code FMG
UDI-Device Identifier00887709077010
UDI-Public00887709077010
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMC330087
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/27/2025
Supplement Date Received by Manufacturer06/02/2025
Initial Report FDA Received Date02/24/2025
Supplement Report FDA Received Date06/26/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PERIPHERALLY INSERTED CENTRAL CATHETER, UNK MFR
Patient SexUnknown